# SDR DALA2024121211661

- Difficulty date: November 1, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 93,094 hours, 42,488 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 DISC: 14 FED PATHWAY LIGHT BRACKET BROKEN. C/A: FOUND EMERGENCY LIGHT HOUSING DAMAGED AND SEAT BUMPER DAMAGED, R /R EMERGENCY LIGHT HOUSING AND SEAT BUMPER REF A320 CMM 25-22-53 . OK FOR SERVICE. (LP: 6639642)
